Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Partitions approximated by finite cosine-series

Author: Harvey Dubner
Journal: Math. Comp. 58 (1992), 729-736
MSC: Primary 65T10; Secondary 65R10
MathSciNet review: 1122065
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using a specialized numerical Laplace transform inversion technique the number of partitions are expressed by a finite cosine-series. The accuracy of the results is only limited by the accuracy of computation and available computer time. The method is general and is applicable to all generating functions.

References [Enhancements On Off] (What's this?)

  • [1] J. Abate and H. Dubner, A new method for generating power series expansions of functions, SIAM J. Numer. Anal. 5 (1968), 102–112. MR 0223067
  • [2] C. Caldwell, The near repdigit primes, J. Recreational Math. 22 (1990), 101-109.
  • [3] H. Dubner and J. Abate, Numerical inversion of Laplace transforms by relating them to the finite Fourier cosine transform, J. Assoc. Comput. Mach. 15 (1968), 115–123. MR 0235726
  • [4] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 5th ed., The Clarendon Press, Oxford University Press, New York, 1979. MR 568909

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65T10, 65R10

Retrieve articles in all journals with MSC: 65T10, 65R10

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society